# SDR DXTA2025011701974

- Difficulty date: January 15, 2025
- Submitted: January 17, 2025
- Operation: Air carrier
- Aircraft: N182QS
- Make and model: Bombdr BD7001A12
- Aircraft serial: 70160
- Aircraft time: 940 hours, 299 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Fuse
- Part number: TJSE20510
- Condition: Defective
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING: DURING INITIAL POWER UP AND PREFLIGHT THE EMG LTS ON MESSAGE DID NOT DISPLAY WHEN THE EMG LIGHTS SWITCH WAS SELECTED ON.   WHEN SELECTED ON THE EMERGENCY LIGHTS ON CABIN SEATS 1,2,4, 7, AND 10 ARE NOT ILLUMINATED. CORRECTIVE ACTION: REPLACED FUSE SPLICE. OPS CHECK GOOD. IAW GL-7500 AMM 20-12-06
